# SDR ASAA2020121033681

- Difficulty date: December 10, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 47,168 hours, 14,080 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 130782
- Condition: Faulty
- Location: Apu
- Part time: 5,038 hours, 8,683 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING APU DEPRESERVATION APU WOULD NOT START.  GROUNDED-YES.  APU BITE SHOWED MESSAGE 49-41011, NO FLAME SHUTDOWN.  INITIATED B737-800 FIM 49-40 TASK 802.  IGNITER NOT AUDIBLE.  REPLACED IGNITER AND IGNITER LEADS, REF B737-800 AMM 4-41-51 AND 49-41-52.  NO HELP FAULT REMAINS.  REMOVED AND REPLACED APU IGNITION UNIT, PER AMM 49-41-31.  OPERATIONS TEST GOOD, NO FAULTS NOTED.
